# SDR SWIA202055118

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 26LT FROM FS 1098 THROUGH FS 985 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION FROM STRG 26L FROM FS 985.00 TO FS 1098.20.  FOUND OUT OF LIMITS, DUE TO NO DAMAGE ALLOWED ON LOWER ATTACHING FLANGE, REF. CRJ700 SRM 53-61-03-101-003-A01.  REMOVED AND INSTALLED NEW STRG 26L FROM FS 985.00 TO FS 1098.20, REF. MHIRJ REO 670-53-61-1779 REV -, DATED 2020-12-03, BOMBARDIER DWG MM670-35007 REV W AND CRJ700 SRM 53-00-03-201-001-A01.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
